Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Generalized symplectic geometries and the index of families of elliptic problems


About this Title

Liviu I. Nicolaescu

Publication: Memoirs of the American Mathematical Society
Publication Year 1997: Volume 128, Number 609
ISBNs: 978-0-8218-0621-0 (print); 978-1-4704-0194-8 (online)
DOI: http://dx.doi.org/10.1090/memo/0609
MathSciNet review: 1388897
MSC (1991): Primary 58G12; Secondary 19K56, 55N15, 55P10, 58F05, 58G20

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Algebraic preliminaries
  • 2. Topological preliminaries
  • 3. -lagrangians and classifying spaces for -theory
  • 4. Symplectic reductions
  • 5. Clifford symmetric Fredholm operators
  • 6. Families of boundary value problems for Dirac operators
  • Appendix A. Gap convergence of linear operators
  • Appendix B. Gap continuity of families of BVP's for Dirac operators
  • Appendix C. Pseudodifferential Grassmanians and BVP's for Dirac operators
  • Appendix D. The proof of Proposition 6.1